Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is fainting a side effect of avelox?

Premium Questions

doctor1 MD

I have been prescribed avelox for walking pnumonia and read a bunch of scary things about side effects should I be concerned ...

doctor1 MD

do to get it out of my body faster? Or something I can do that may relieve the side-effects? ...My doctor prescribed Avelox to me to treat a UTI. I am having a bad reaction to it (weak, achy, can ...

doctor1 MD

I was recently prescribed Avelox for a UTI and possible strep throat . After two days of taking it, I had the worst side-effects I have ever experienced from a medication (weakness, body aches ...

doctor1 MD

Never having a tendon tear from Avelox with frequent sinus infections ,but two recent hip replacements, would Avelox be fairly safe to take for a sinus infection, clindomycin is not helping and I am ...

doctor1 MD

I am currently taking Prednisone (50 mg) and Avelox (400 mg) for COPD flare-ups. I take 1 pill of each for 5 straight days. It seems to work. My question is do you agree with me that this is ok to do ...

Public Forum Discussions

doctor1 MD

On day 3 of 10 taking avelox i started getting first side effects. Started with dizziness, headache, all over muscle aches, numbness and tingling in legs and chin. Now before bed I notice rash on back ...

doctor1 MD

and am waiting for the results of a recent pet scan. Additionally, I have been prescribed Avelox 400mg for a significant sinus infection. I have read the side effects and one major one is inflammation or tearing ...

doctor1 MD

up my sinus infection. However, I m horrified by the possible side effects from this medication and was wondering if there was something els that was as effective, but a little safer? Thanks! ...

doctor1 MD

and Amitriptylene. However when I research them it doesn t indicate that is one of the side effects. ...Whenever I am in the sun for even a short period of time I get dizzy and have almost fainted ...

doctor1 MD

. But for the past 1 month, Am facing giddiness and faint like feeling suddenly in the evening in a week s interval..When I have some chocolates, its getting normal..Whether the Thyronorm has the side effects in terms ...

doctor1 MD

Hi my name is Patsy and my husband died three years ago after taking only one avelox pill. He was being treated for a sinus infection. I found out that there was a black box warning on this medication ...

doctor1 MD

Hlw doctor , m Saumya Singh, my father faint at night as he is in medication of AlFOO -10mg I , in net when searched the side effects of AlFOO 10 mg , found that fainting was one of the side effects ...

doctor1 MD

My wife 55-year-old was advised vertin 16 3 times a day and Cap Neugaba M 75 in the night for 20 days because of cervical spondylisis ie sudden giddiness and fainting Is this a side effect ...

doctor1 MD

. Could her fainting be from the asprin or could it be a side effect of her low blood pressure? ...My 16 year old daughter fainted yesterday at school about 30 minutes after taking Bayer asprin ...

doctor1 MD

this have been a side effect? ...

Mobile Questions and Answers

doctor1 MD

sudden or rapid weight loss. * difficulty breathing. * chest pain. * fainting. * swelling of the lower limbs and if you can not exercise as much as you usually can.

doctor1 MD

It was negative, that is why it was faint.

doctor1 MD

certainly, one can faint